Alert archive / Iowa / River Flood Warnings in 2011

River Flood Warning 80, NWS Quad Cities, IA

June 11, 2011Louisa County, Iowa

NWS Quad Cities, IA issued this river flood warning at Jun 11, 2011, 5:24 AM CDT for Louisa County, Iowa. It took effect at Jun 11, 2011, 11:25 AM CDT. It was in force for 22 hr.

The area

The counties it named.

The facts

Issued
Jun 11, 2011, 5:24 AM CDT (10:24 UTC)
In effect from
Jun 11, 2011, 11:25 AM CDT
Expired
Jun 12, 2011, 9:29 AM CDT
In force
22 hr
Issued by
NWS Quad Cities, IA
Flood severity
Minor

County Louisa County, IA

The radar

The Quad Cities radar (KDVN), 72 km from the middle of the area, began a volume at 10:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Iowa River at Wapello (WAPI4).

Action stage
18.5 ft
Minor stage
21 ft
Moderate stage
25 ft
Major stage
27.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05465500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

878 
WGUS43 KDVN 111024
FLWDVN

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
524 AM CDT SAT JUN 11 2011

.THE HEAVY RAINS THAT FELL OVER SOUTHEAST IOWA THE PAST TWO DAYS WILL
CAUSE FLOODING ON PORTIONS OF THE IOWA RIVER.

RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR
THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/QUADCITIES .

&&

IAC115-112224-
/O.NEW.KDVN.FL.W.0080.110611T1559Z-110615T1200Z/
/WAPI4.1.ER.110611T1559Z.110611T1800Z.110614T0000Z.NO/
524 AM CDT SAT JUN 11 2011

...FLOOD WARNING IN EFFECT UNTIL MONDAY EVENING...

THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A
* FLOOD WARNING FOR
  THE IOWA RIVER AT WAPELLO.
* UNTIL MONDAY EVENING.
* AT  5:00 AM SATURDAY THE STAGE WAS 19.7 FEET...AND RISING. 
* FLOOD STAGE IS  20 FEET.
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE THIS MORNING...AND CONTINUE 
  RISING TO 20.1 FEET TODAY. FLUCTUATE AROUND FLOOD STAGE SUNDAY
  AND MONDAY. FALL BELOW FLOOD STAGE MONDAY EVENING.

$$
4 follow-up statements
765 
WGUS83 KDVN 111602
FLSDVN


FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1102 AM CDT SAT JUN 11 2011

RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR
THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/QUADCITIES .

&&

IAC057-ILC071-120802-
/O.EXT.KDVN.FL.W.0076.110611T1800Z-110618T0600Z/
/GLDI2.1.ER.110611T1800Z.110613T1200Z.110616T1800Z.NO/
1102 AM CDT SAT JUN 11 2011

...FLOOD WARNING NOW IN EFFECT UNTIL THURSDAY...

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT GLADSTONE LD18.
* UNTIL THURSDAY.
* AT  8:00 AM SATURDAY THE STAGE WAS 9.9 FEET...AND STEADY. 
* FLOOD STAGE IS  10 FEET.
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE TODAY...AND CONTINUE RISING TO 
  11.0 FEET MONDAY MORNING. FALL BELOW FLOOD STAGE THURSDAY.


$$

IAC057-111-ILC067-071-120801-
/O.EXT.KDVN.FL.W.0077.000000T0000Z-110618T1800Z/
/BRLI4.1.ER.110611T1245Z.110613T1200Z.110617T0600Z.NO/
1102 AM CDT SAT JUN 11 2011

...FLOOD WARNING NOW IN EFFECT UNTIL FRIDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT BURLINGTON.
* UNTIL FRIDAY MORNING.
* AT 10:00 AM SATURDAY THE STAGE WAS 15.1 FEET...AND RISING. 
* FLOOD STAGE IS  15 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...RISE TO 16.0 FEET MONDAY MORNING. FALL BELOW FLOOD STAGE
  FRIDAY MORNING.
* IMPACT...AT  16 FEET...WATER AFFECTS LOW LYING BUILDINGS AND HOMES 
  IN MONTROSE AND NIOTA.

$$

IAC095-103-120801-
/O.EXT.KDVN.FL.W.0075.000000T0000Z-110616T2100Z/
/MROI4.2.ER.110610T1308Z.110611T0630Z.110615T0900Z.NO/
1102 AM CDT SAT JUN 11 2011

...FLOOD WARNING NOW IN EFFECT UNTIL WEDNESDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE IOWA RIVER AT MARENGO.
* UNTIL WEDNESDAY MORNING.
* AT 10:00 AM SATURDAY THE STAGE WAS 15.7 FEET...AND FALLING. 
* FLOOD STAGE IS  14 FEET.
* MODERATE FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* RECENT ACTIVITY...THE RIVER IS CURRENTLY FALLING BUT WILL
  RISE AGAIN TO AROUND 15.5 FEET SUNDAY NIGHT. THE RIVER IS
  FORECAST TO FALL AGAIN STARTING ON MONDAY.
* FORECAST...FALL BELOW FLOOD STAGE WEDNESDAY MORNING.
* IMPACT...AT  14 FEET...WATER AFFECTS LOW-LYING AGRICULTURAL LAND 
  ALONG THE RIVER.

$$

IAC103-115-183-111632-
/O.CAN.KDVN.FL.W.0078.000000T0000Z-110615T0000Z/
/LNTI4.1.ER.110611T0022Z.000000T0000Z.000000T0000Z.NO/
1102 AM CDT SAT JUN 11 2011

...FLOOD WARNING IS CANCELLED...

THE FLOOD WARNING IS CANCELLED FOR
  THE IOWA RIVER NEAR LONE TREE.
* AT 10:00 AM SATURDAY THE STAGE WAS 13.4 FEET...AND FALLING. 
* FLOOD STAGE IS  15 FEET.
* NO FLOODING IS OCCURRING...AND NO FLOODING IS FORECAST.
* RECENT ACTIVITY...WATER IS BEING HELD AT LAKE CORALVILLE WHICH
  WILL RESULT IN THE RIVER REMAINING BELOW FLOOD STAGE.
* FORECAST...FALL TO AROUND 13 FEET THIS EVENING AND THEN BEGIN RISING.
  A SECONDARY CREST AROUND 14.5 FEET IS EXPECTED MONDAY NIGHT.
* IMPACT...AT  14 FEET...WATER REACHES TO THE TOPS OF BANKS ALONG THE
  RIVER.

$$

IAC115-120801-
/O.EXT.KDVN.FL.W.0080.110611T1625Z-110615T1800Z/
/WAPI4.1.ER.110611T1625Z.110612T0000Z.110614T0600Z.NO/
1102 AM CDT SAT JUN 11 2011

...FLOOD WARNING NOW IN EFFECT UNTIL TUESDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE IOWA RIVER AT WAPELLO.
* UNTIL TUESDAY MORNING.
* AT 10:00 AM SATURDAY THE STAGE WAS 19.9 FEET...AND RISING. 
* FLOOD STAGE IS  20 FEET.
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE THIS MORNING...AND CONTINUE 
  RISING TO 20.2 FEET THIS EVENING. FALL BELOW FLOOD STAGE TUESDAY 
  MORNING.


$$

IAC103-183-120801-
/O.EXT.KDVN.FL.W.0074.000000T0000Z-110614T0705Z/
/KALI4.2.ER.110610T1130Z.110611T0530Z.110612T1905Z.NO/
1102 AM CDT SAT JUN 11 2011

...FLOOD WARNING NOW IN EFFECT UNTIL SUNDAY...

THE FLOOD WARNING CONTINUES FOR
  THE ENGLISH RIVER AT KALONA.
* UNTIL SUNDAY.
* AT 10:00 AM SATURDAY THE STAGE WAS 16.4 FEET...AND STEADY. 
* FLOOD STAGE IS  14 FEET.
* MODERATE FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...FALL BELOW FLOOD STAGE SUNDAY.


$$

IAC107-120801-
/O.EXT.KDVN.FL.W.0073.000000T0000Z-110615T1648Z/
/SIGI4.2.ER.110610T1119Z.110611T1115Z.110614T0448Z.NO/
1102 AM CDT SAT JUN 11 2011

...FLOOD WARNING NOW IN EFFECT UNTIL MONDAY EVENING...

THE FLOOD WARNING CONTINUES FOR
  THE NORTH SKUNK RIVER NEAR SIGOURNEY.
* UNTIL MONDAY EVENING.
* AT 10:30 AM SATURDAY THE STAGE WAS 18.0 FEET...AND FALLING. 
* FLOOD STAGE IS  16 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* RECENT ACTIVITY...THE RIVER IS EXPECTED TO REMAIN AROUND 18 FEET
  THROUGH SUNDAY NIGHT.
* FORECAST...HOLD AROUND 18 FEET TODAY. FALL BELOW FLOOD STAGE MONDAY 
  EVENING.
* IMPACT...AT  18 FEET...WATER AFFECTS MOST AGRICULTURAL LAND NEAR 
  SIGOURNEY.

$$

IAC111-MOC045-120801-
/O.EXT.KDVN.FL.W.0079.000000T0000Z-110613T1905Z/
/SFLM7.1.ER.110611T0909Z.110611T1800Z.110612T0705Z.NO/
1102 AM CDT SAT JUN 11 2011

...FLOOD WARNING NOW IN EFFECT UNTIL SUNDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE DES MOINES RIVER AT ST FRANCISVILLE.
* UNTIL SUNDAY MORNING.
* AT 10:00 AM SATURDAY THE STAGE WAS 18.8 FEET...AND RISING. 
* FLOOD STAGE IS  18 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* RECENT ACTIVITY...THE RIVER IS NEARING A CREST.
* FORECAST...RISE TO 19.1 FEET TODAY. FALL BELOW FLOOD STAGE SUNDAY 
  MORNING.
* IMPACT...AT  18 FEET...FLOODING OCCURS OVER THE LOWEST RIVER BANKS.

$$
655 
WGUS83 KDVN 120159
FLSDVN


FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
859 PM CDT SAT JUN 11 2011

.UPDATED FLOOD INFORMATION FOR THE MISSISSIPPI...SKUNK...DES MOINES...
ENGLISH AND IOWA RIVERS.

RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR
THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/QUADCITIES .

&&

IAC057-ILC071-121759-
/O.EXT.KDVN.FL.W.0076.000000T0000Z-110618T0000Z/
/GLDI2.1.ER.000000T0000Z.110613T1800Z.110616T1200Z.NO/
859 PM CDT SAT JUN 11 2011

...FLOOD WARNING NOW IN EFFECT UNTIL THURSDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT GLADSTONE LD18.
* UNTIL THURSDAY MORNING.
* AT  6:00 PM SATURDAY THE STAGE WAS 10.2 FEET...AND RISING. 
* FLOOD STAGE IS  10 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...RISE TO 10.9 FEET MONDAY. FALL BELOW FLOOD STAGE 
  THURSDAY MORNING.


$$

IAC057-111-ILC067-071-121758-
/O.EXT.KDVN.FL.W.0077.000000T0000Z-110618T1200Z/
/BRLI4.1.ER.110611T1245Z.110613T0600Z.110617T0000Z.NO/
859 PM CDT SAT JUN 11 2011

...FLOOD WARNING NOW IN EFFECT UNTIL THURSDAY EVENING...

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT BURLINGTON.
* UNTIL THURSDAY EVENING.
* AT  8:00 PM SATURDAY THE STAGE WAS 15.3 FEET...AND RISING. 
* FLOOD STAGE IS  15 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...RISE TO 15.9 FEET MONDAY MORNING. FALL BELOW FLOOD STAGE
  THURSDAY EVENING.
* IMPACT...AT  16 FEET...WATER AFFECTS LOW LYING BUILDINGS AND HOMES 
  IN MONTROSE AND NIOTA.

$$

ILC067-MOC045-121758-
/O.EXT.KDVN.FL.W.0081.110612T1800Z-110618T0000Z/
/GGYM7.1.ER.110612T1800Z.110614T1800Z.110616T1200Z.NO/
859 PM CDT SAT JUN 11 2011

...FLOOD WARNING NOW IN EFFECT UNTIL THURSDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT GREGORY LANDING.
* UNTIL THURSDAY MORNING.
* AT  8:30 PM SATURDAY THE STAGE WAS 14.8 FEET...AND RISING. 
* FLOOD STAGE IS  15 FEET.
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE SUNDAY...AND CONTINUE RISING TO 
  15.5 FEET TUESDAY. FALL BELOW FLOOD STAGE THURSDAY MORNING.


$$

IAC095-103-121758-
/O.EXT.KDVN.FL.W.0075.000000T0000Z-110616T0200Z/
/MROI4.2.ER.110610T1308Z.110611T0630Z.110614T1400Z.NO/
859 PM CDT SAT JUN 11 2011

...FLOOD WARNING NOW IN EFFECT UNTIL TUESDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE IOWA RIVER AT MARENGO.
* UNTIL TUESDAY MORNING.
* AT  8:00 PM SATURDAY THE STAGE WAS 15.4 FEET...AND FALLING. 
* FLOOD STAGE IS  14 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...FALL BELOW FLOOD STAGE TUESDAY MORNING.
* IMPACT...AT  14 FEET...WATER AFFECTS LOW-LYING AGRICULTURAL LAND 
  ALONG THE RIVER.

$$

IAC115-121758-
/O.EXT.KDVN.FL.W.0080.000000T0000Z-110613T1800Z/
/WAPI4.1.ER.000000T0000Z.110612T0100Z.110612T0600Z.NO/
859 PM CDT SAT JUN 11 2011

...FLOOD WARNING NOW IN EFFECT UNTIL SUNDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE IOWA RIVER AT WAPELLO.
* UNTIL SUNDAY MORNING.
* AT  8:00 PM SATURDAY THE STAGE WAS 20.1 FEET...AND STEADY. 
* FLOOD STAGE IS  20 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...FALL BELOW FLOOD STAGE SUNDAY MORNING.


$$

IAC103-183-121758-
/O.CON.KDVN.FL.W.0074.000000T0000Z-110614T0705Z/
/KALI4.2.ER.110610T1130Z.110611T0530Z.110612T1905Z.NO/
859 PM CDT SAT JUN 11 2011

...FLOOD WARNING REMAINS IN EFFECT UNTIL SUNDAY...

THE FLOOD WARNING CONTINUES FOR
  THE ENGLISH RIVER AT KALONA.
* UNTIL SUNDAY.
* AT  8:00 PM SATURDAY THE STAGE WAS 16.2 FEET...AND FALLING. 
* FLOOD STAGE IS  14 FEET.
* MODERATE FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...FALL BELOW FLOOD STAGE SUNDAY.


$$

IAC107-121758-
/O.EXT.KDVN.FL.W.0073.000000T0000Z-110614T2230Z/
/SIGI4.2.ER.110610T1119Z.110611T1115Z.110613T1030Z.NO/
859 PM CDT SAT JUN 11 2011

...FLOOD WARNING NOW IN EFFECT UNTIL MONDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE NORTH SKUNK RIVER NEAR SIGOURNEY.
* UNTIL MONDAY MORNING.
* AT  8:30 PM SATURDAY THE STAGE WAS 16.8 FEET...AND FALLING. 
* FLOOD STAGE IS  16 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...FALL BELOW FLOOD STAGE MONDAY MORNING.
* IMPACT...AT  16 FEET...WATER AFFECTS AGRICULTURAL LAND...SOME 
  COUNTY ROADS AND FARM HOUSES.

$$

IAC111-MOC045-120229-
/O.CAN.KDVN.FL.W.0079.000000T0000Z-110613T1905Z/
/SFLM7.1.ER.110611T0909Z.110611T2100Z.110612T0013Z.NO/
859 PM CDT SAT JUN 11 2011

...FLOOD WARNING IS CANCELLED...

THE FLOOD WARNING IS CANCELLED FOR
  THE DES MOINES RIVER AT ST FRANCISVILLE.
* AT  8:00 PM SATURDAY THE STAGE WAS 17.9 FEET...AND FALLING. 
* FLOOD STAGE IS  18 FEET.
* FELL BELOW FLOOD STAGE AT  7:13 PM SATURDAY.
* NO FLOODING IS OCCURRING...AND NO FLOODING IS FORECAST.
* FORECAST...FALL TO 14.9 FEET MONDAY MORNING.


$$
040 
WGUS83 KDVN 121103
FLSDVN


FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
603 AM CDT SUN JUN 12 2011

.UPDATED RIVER FLOOD INFORMATION.

RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR
THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/QUADCITIES .

&&

IAC057-ILC071-130303-
/O.CON.KDVN.FL.W.0076.000000T0000Z-110618T0000Z/
/GLDI2.1.ER.000000T0000Z.110613T1800Z.110616T1200Z.NO/
603 AM CDT SUN JUN 12 2011

...FLOOD WARNING REMAINS IN EFFECT UNTIL THURSDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT GLADSTONE LD18.
* UNTIL THURSDAY MORNING.
* AT  4:00 AM SUNDAY THE STAGE WAS 10.3 FEET...AND RISING. 
* FLOOD STAGE IS  10 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...RISE TO 10.9 FEET MONDAY. FALL BELOW FLOOD STAGE 
  THURSDAY MORNING.

$$

IAC057-111-ILC067-071-130302-
/O.CON.KDVN.FL.W.0077.000000T0000Z-110618T1200Z/
/BRLI4.1.ER.110611T1245Z.110613T0600Z.110617T0000Z.NO/
603 AM CDT SUN JUN 12 2011

...FLOOD WARNING REMAINS IN EFFECT UNTIL THURSDAY EVENING...

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT BURLINGTON.
* UNTIL THURSDAY EVENING.
* AT  5:00 AM SUNDAY THE STAGE WAS 15.4 FEET...AND RISING. 
* FLOOD STAGE IS  15 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...RISE TO 15.9 FEET MONDAY MORNING. FALL BELOW FLOOD STAGE
  THURSDAY EVENING.
* IMPACT...AT  16 FEET...WATER AFFECTS LOW LYING BUILDINGS AND HOMES 
  IN MONTROSE AND NIOTA.

$$

ILC067-MOC045-130302-
/O.CON.KDVN.FL.W.0081.110612T1800Z-110618T0000Z/
/GGYM7.1.ER.110612T1800Z.110614T1800Z.110616T1200Z.NO/
603 AM CDT SUN JUN 12 2011

...FLOOD WARNING REMAINS IN EFFECT UNTIL THURSDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT GREGORY LANDING.
* UNTIL THURSDAY MORNING.
* AT  5:30 AM SUNDAY THE STAGE WAS 14.9 FEET...AND RISING. 
* FLOOD STAGE IS  15 FEET.
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE TODAY...AND CONTINUE RISING TO 
  15.5 FEET TUESDAY. FALL BELOW FLOOD STAGE THURSDAY MORNING.


$$

IAC095-103-130302-
/O.CON.KDVN.FL.W.0075.000000T0000Z-110616T0200Z/
/MROI4.2.ER.110610T1308Z.110611T0630Z.110614T1400Z.NO/
603 AM CDT SUN JUN 12 2011

...FLOOD WARNING REMAINS IN EFFECT UNTIL TUESDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE IOWA RIVER AT MARENGO.
* UNTIL TUESDAY MORNING.
* AT  5:00 AM SUNDAY THE STAGE WAS 15.3 FEET...AND FALLING. 
* FLOOD STAGE IS  14 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...FLUCTUATE AROUND 15.3 FEET THROUGH MONDAY MORNING. 
  THEN...FALL BELOW FLOOD STAGE TUESDAY MORNING.

$$

IAC115-130302-
/O.EXT.KDVN.FL.W.0080.000000T0000Z-110614T0039Z/
/WAPI4.1.ER.110612T1113Z.000000T0000Z.110612T1239Z.NO/
603 AM CDT SUN JUN 12 2011

...FLOOD WARNING NOW IN EFFECT UNTIL THIS MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE IOWA RIVER AT WAPELLO.
* UNTIL THIS MORNING.
* AT  5:00 AM SUNDAY THE STAGE WAS 20.0 FEET...AND FALLING. 
* FLOOD STAGE IS  20 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...FALL BELOW FLOOD STAGE THIS MORNING.

$$

IAC103-183-130302-
/O.CON.KDVN.FL.W.0074.000000T0000Z-110614T0705Z/
/KALI4.2.ER.110610T1130Z.110611T0530Z.110612T1905Z.NO/
603 AM CDT SUN JUN 12 2011

...FLOOD WARNING REMAINS IN EFFECT UNTIL TONIGHT...

THE FLOOD WARNING CONTINUES FOR
  THE ENGLISH RIVER AT KALONA.
* UNTIL TONIGHT.
* AT  5:00 AM SUNDAY THE STAGE WAS 16.1 FEET...AND FALLING. 
* FLOOD STAGE IS  14 FEET.
* MODERATE FLOODING IS OCCURRING.
* FORECAST...FALL BELOW FLOOD STAGE TONIGHT.

$$

IAC107-130302-
/O.CON.KDVN.FL.W.0073.000000T0000Z-110614T2230Z/
/SIGI4.2.ER.110610T1119Z.110611T1115Z.110613T1030Z.NO/
603 AM CDT SUN JUN 12 2011

...FLOOD WARNING REMAINS IN EFFECT UNTIL MONDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE NORTH SKUNK RIVER NEAR SIGOURNEY.
* UNTIL MONDAY MORNING.
* AT  5:30 AM SUNDAY THE STAGE WAS 16.6 FEET...AND STEADY. 
* FLOOD STAGE IS  16 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...REMAIN NEARLY STEADY AROUND 16.6 FEET TODAY. FALL BELOW 
  FLOOD STAGE MONDAY MORNING.

$$
993 
WGUS83 KDVN 121429
FLSDVN


FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
929 AM CDT SUN JUN 12 2011

.UPDATED INFORMATION FOR THE IOWA...ENGLISH...AND NORTH SKUNK RIVERS.

RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR
THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/QUADCITIES .

&&

IAC095-103-130629-
/O.EXT.KDVN.FL.W.0075.000000T0000Z-110616T0600Z/
/MROI4.2.ER.110610T1308Z.110611T0630Z.110614T1800Z.NO/
929 AM CDT SUN JUN 12 2011

...FLOOD WARNING NOW IN EFFECT UNTIL TUESDAY...

THE FLOOD WARNING CONTINUES FOR
  THE IOWA RIVER AT MARENGO.
* UNTIL TUESDAY.
* AT  9:00 AM SUNDAY THE STAGE WAS 15.3 FEET...AND FALLING. 
* FLOOD STAGE IS  14 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...FALL BELOW FLOOD STAGE TUESDAY.
* IMPACT...AT  14 FEET...WATER AFFECTS LOW-LYING AGRICULTURAL LAND 
  ALONG THE RIVER.

$$

IAC115-121459-
/O.CAN.KDVN.FL.W.0080.000000T0000Z-110614T0039Z/
/WAPI4.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
929 AM CDT SUN JUN 12 2011

...FLOOD WARNING IS CANCELLED...

THE FLOOD WARNING IS CANCELLED FOR
  THE IOWA RIVER AT WAPELLO.
* AT  9:00 AM SUNDAY THE STAGE WAS 19.8 FEET...AND FALLING. 
* FLOOD STAGE IS  20 FEET.
* NO FLOODING IS OCCURRING...AND NO FLOODING IS FORECAST.
* FORECAST...FALL TO 19.4 FEET MONDAY MORNING.


$$

IAC103-183-130628-
/O.EXT.KDVN.FL.W.0074.000000T0000Z-110614T1056Z/
/KALI4.2.ER.110610T1130Z.110611T0530Z.110612T2256Z.NO/
929 AM CDT SUN JUN 12 2011

...FLOOD WARNING NOW IN EFFECT UNTIL TODAY...

THE FLOOD WARNING CONTINUES FOR
  THE ENGLISH RIVER AT KALONA.
* UNTIL TODAY.
* AT  9:00 AM SUNDAY THE STAGE WAS 15.9 FEET...AND FALLING. 
* FLOOD STAGE IS  14 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...FALL BELOW FLOOD STAGE TODAY.


$$

IAC107-130628-
/O.EXT.KDVN.FL.W.0073.000000T0000Z-110615T0651Z/
/SIGI4.2.ER.110610T1119Z.110611T1115Z.110613T1851Z.NO/
929 AM CDT SUN JUN 12 2011

...FLOOD WARNING NOW IN EFFECT UNTIL MONDAY...

THE FLOOD WARNING CONTINUES FOR
  THE NORTH SKUNK RIVER NEAR SIGOURNEY.
* UNTIL MONDAY.
* AT  8:30 AM SUNDAY THE STAGE WAS 16.8 FEET...AND RISING. 
* FLOOD STAGE IS  16 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* RECENT ACTIVITY...A SECONDARY RISE IS CURRENTLY UNDERWAY.
* FORECAST...RISE TO 17.1 FEET THIS EVENING. FALL BELOW FLOOD STAGE 
  MONDAY.
* IMPACT...AT  16 FEET...WATER AFFECTS AGRICULTURAL LAND...SOME 
  COUNTY ROADS AND FARM HOUSES.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this river flood warning went out at Jun 11, 3:27 AM CDT, 1 hour 57 minutes earlier.

Area forecast discussion, Jun 11, 3:27 AM CDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
327 AM CDT SAT JUN 11 2011

.SYNOPSIS...
LATEST SFC ANALYSIS WAS INDICATING THE MAIN SFC LOW JUST SOUTHEAST
OF THE DVN CWA ON UNDULATING BOUNDARY. THIS BOUNDARY INCREASINGLY
BECOMING A COOL FRONT ACRS THE SOUTHERN PLAINS UP INTO THE SOUTHERN
CWA AS NORTHERN PLAINS RIDGE COMPLEX CONTINUES TO BUILD
SOUTHEASTWARD. ALOFT..WATER VAPOR IMAGERY WAS INDICATING AN UPPER
LEVEL WAVE ROLLING EAST AND STARTING TO OPEN UP ACRS MN AND INTO FAR
NORTHWEST WI...WITH AN IMPRESSIVE MID AND UPPER LEVEL DRY PUNCH
WHIRLING TO THE SOUTH OF IT ACRS IA AND INTO SOUTHWEST WI.

&&

.SHORT TERM...TODAY AND TONIGHT...
TODAY...EXPECT THE BULK OF THE LIFT OFF THIS NORTHERN STREAM WAVE TO
BE EAST OF THE CWA AFTER 12Z AND THUS EXPECT MOST OF ANY LINGERING
SHOWERS OR ISOLATED STORMS TO ALSO BE EAST OR SOUTH OF THE CWA BY
THEN. WILL KEEP PATCHY FOG WORDING FROM 12Z-14Z THIS MORNING MAINLY
EAST OF THE MS RVR ALONG LINGERING CONVERGENT EFFECT OF INVERTED TROF
OFF THE SFC LOW. THEN FOR THE REST OF THE DAY AS SFC RIDGE ENGULFS
THE UPPER AND MID MS RVR VALLEY...MAIN FCST CHALLENGE WILL BE THE
CLEARING OF CLOUDS AND HIGH TEMPS. CURRENT POST-FRONTAL DECK IN
PLACE SHOULD GET ERODED INTO BY TOP-DOWN SUBSIDENCE AND INCOMING
RIDGING...BUT VERY STEEP LLVL LAPSE RATES AND LINGERING BOUNDARY
LAYER MOISTURE MAY FUEL CU FORMATION TO BROKEN LEVELS IN PORTION OF
THE DVN CWA IN THE MIDDAY AND AFTERNOON HEATING. AREAS MOST FAVORABLE
FOR MORE CU LOOK TO BE ACRS NORTHERN TO NORTHEAST THIRD TO HALF OF
THE DVN CWA. THE 00Z RUN CU RULE ALSO TARGETS THESE AREAS. ALTHOUGH
WON/T ADD THEM TO THE FORECAST AT THIS POINT...SOME OF THE DIURNAL CU
MAY BE ENHANCED ENOUGH TO GENERATE SOME AFTERNOON SPRINKLES AND
FRECKLE THE RADAR RETURNS. LATEST HRRR RUNS SUGGEST THIS. ALTHOUGH
BRUNT OF THE REAL H85 COLD POOL WITH 5C VALUES SHIFTS ACRS MN AND WI
TODAY...DESPITE THE DEEP MIXING THE INCOMING CAA MAKING IT THIS FAR
SOUTH WILL HOLD HIGHS IN THE UPPER 60S TO MID 70S. THE WARMER TEMPS
MAY BE IN THE FAR WEST WHERE MORE INSOLATION EVENTUALLY OCCURS THIS
AFTERNOON AFTER THE MORNING CLOUDS ERODE.

TONIGHT...MAIN SFC RIDGE WILL LOOK TO CONTINUE TO MIGRATE EAST AND
TAKE OVER THE WESTERN GRT LKS THIS PERIOD. LINGERING DIURNAL CLOUDS
SHOULD CLEAR AS THE EVENING PROGRESSES SETTING THE STAGE FOR A COOL
AND MAINLY CLEAR NIGHT. WOULD NOT BE SURPRISED IF SOME TEMPS DIP INTO
THE UPPER 40S IN THE FAVORED NORTHERN COLD AIR DRAINAGE LOCATIONS.
REST OF THE CWA IN THE LOW TO MID 50S. MAY ADD PATCHY FOG AFTER
MIDNIGHT EXPECTING SOME RADIATIONAL DEVELOPMENT IN RECENT HEAVY RAIN
AREAS AS WELL AS SOME LOW LYING/RVR VALLEYS.     ..12..

.LONG TERM...SUNDAY THROUGH NEXT FRIDAY...
UNFORTUNATELY WE ARE LOOKING AT A RATHER DAMP FORECAST THIS MORNING
WITH THE PATTERN ACTIVE AND THE STORM TRACKS MOVING RIGHT ACROSS THE
MIDWEST.  IF THIS WET PERIOD IS REALIZED...THERE WILL LIKELY BE MORE
WIDESPREAD FLOODING ISSUES THAN WE ALREADY HAVE.

SUNDAY AFTERNOON AND NIGHT WE GET RIGHT BACK INTO THE PRECIPITATION
CHANCES AS THE SURFACE RIDGING SHIFTS BACK TO THE NORTHEAST AHEAD OF
WARM AIR ADVECTION ALOFT.  A TROUGH IS MOVING ACROSS THE ROCKIES AND
SHOULD GENERATE CYCLOGENESIS OVER WESTERN KANSAS OR THEREABOUTS BY
SUNDAY NIGHT...WITH AN INVERTED TROUGH OR WARM FRONT EXTENDING TO
NEAR OR JUST SOUTH OF THE CWA.  THIS CONTINUES INTO TUESDAY AS THE
UPPER LEVEL PATTERN AMPLIFIES AND THE SURFACE FEATURE MOVES SLOWLY
NORTHEAST.  TEMPERATURES DURING THIS TIME SHOULD BE ON THE COOL SIDE
WITH THE EAST TO SOUTHEAST WINDS NOT BRINGING IN MUCH IN THE WAY OF
WARM AIR.  WITH THIS PATTERN MAX TEMPS WILL ONLY BE IN THE LOW TO
MID 70S SUNDAY AND MONDAY.  MIN TEMPS SUNDAY NIGHT SHOULD BE IN THE
50S...BUT MONDAY NIGHT SHOULD WARM INTO THE UPPER 50S TO UPPER 60S
WITH THE COMMENCEMENT OF THE WARM AIR ADVECTION.

MODEL DIFFERENCES AFTER THIS POINT BEGIN TO DIVERGE AS THE ECMWF
DEVELOPS A NEARLY CUT OFF UPPER AND SURFACE LOW BY EARLY
WEDNESDAY...WHILE THE GFS KEEPS THE PATTERN MORE PROGRESSIVE. THE
OTHER MODELS SEEM TO HAVE SOLUTIONS THAT ARE IN BETWEEN THESE
SOLUTIONS...BUT ALSO DIFFERING IN TIMING OR STRENGTH.  THE ECMWF
USUALLY IS A PREFERRED SOLUTION DUE TO BETTER SKILL...BUT IT IS
SHOWING A LOT OF VARIABILITY FROM RUN TO RUN ON THE STRENGTH AND
TRACK OF THIS UPPER LEVEL FEATURE...THOUGH NEARLY ALL THE RECENT
RUNS DO SHOW A CUT OFF LOW IN THE UPPER MIDWEST OR GREAT LAKES
REGION WEDNESDAY EVENING.  HAVE TRIED TO GO MORE WITH A CONSENSUS
APPROACH OR HPC GUIDANCE TO THE FORECAST FOR WEDNESDAY AND
BEYOND...KEEPING TEMPERATURES COOL AND MANY PERIODS OF CHANCE POPS
FOR WEDNESDAY THROUGH FRIDAY.     ..LE..

&&

.AVIATION...
LOW MVFR AND IFR CIGS AND SOME FOG OF 3/4SM TO 4SM VSBYS THIS MORNING
SHOULD RISE TO MVFR AND EVENTUALLY HIGH MVFR OR VFR LEVELS BY MID
MORNING AND AFTERNOON AT MOST TERMINAL SITES. SOME AREAS MAY
TEMPORARILY CLEAR IN EARLY AFTERNOON BEFORE CU REFORMS IN THE 3-4K FT
AGL LAYER. SUSTAINED NORTH TO NORTHWEST SFC WINDS OF 7-12 KTS TODAY
AND LATE MORNING GUSTS UP TO 18 KTS. EXPECT EVENTUAL CLEARING
TONIGHT UNDER INCOMING RIDGE AXIS. SOME POTENTIAL OF FOG DEVELOPMENT
IN THE VCNTY OF MOST TERMINALS...POSSIBLY OF PATCHY IFR OR SHALLOW
GROUND TYPE FOG DEVELOPMENT AFTER 06Z SUNDAY MORNING.   ..12..

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.

&&

12/LE
Hazardous weather outlook, Jun 11, 4:59 AM CDT, 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
459 AM CDT SAT JUN 11 2011

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-121000-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
459 AM CDT SAT JUN 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

SOME PATCHY AREAS OF DENSE FOG REDUCING VISIBILITIES DOWN TO A
QUARTER MILE OR LESS...WILL BE POSSIBLE THIS MORNING THROUGH 7 AM
CDT. AREAS OF PATCHY DENSE FOG WILL BE POSSIBLE AGAIN LATE TONIGHT
UNDER CLEARING SKIES AND LIGHT WINDS...ESPECIALLY IN LOW LYING AREAS
AND RIVER VALLEYS.

AREA RIVERS ARE EXPERIENCING FLOODING. PLEASE SEE THE LATEST
FLOOD STATEMENTS AND FLOOD WARNINGS FOR DETAILS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SUNDAY THROUGH WEDNESDAY WILL BE AN ACTIVE PERIOD IN THE
FORECAST...WITH SEVERAL ROUNDS OF THUNDERSTORMS EXPECTED DURING
THIS TIME FRAME...ESPECIALLY SUNDAY NIGHT AND TUESDAY NIGHT. IT IS
TOO SOON TO DETERMINE THE SEVERE POTENTIAL OF THESE THUNDERSTORMS.
RAINFALL IS EXPECTED NEARLY EVERY DAY...SO ANY PERIODS OF HEAVY
RAINFALL MAY LEAD TO FLASH FLOODING AND FURTHER AGGRAVATION OF THE
RIVER FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 9:35 PM CDTRiver Flood WarningDVNLee23 hr

Nearby

River Flood Warnings in Iowa, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.